# SDR DL76S010873

- Difficulty date: May 31, 2001
- Submitted: June 5, 2001
- Operation: Air carrier
- Aircraft: N116DL
- Make and model: Boeing 767332
- Aircraft serial: 23275
- Aircraft time: 47,483 hours, 23,133 cycles
- Engine time: 28,686 hours, 34,407 cycles
- System (JASC): 7920 · Engine Oil Distribution (Airframe Furnished)
- Part: Line
- Part number: 400606100194S
- Condition: Leaking
- Location: Nr 1 Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: C

## Discrepancy

LT ENG GEN DRIVE LIGHT CAME ON DURING T/O ROLL.  DISCONTINUED T/O AT APPROX 90 KNOTS GROSS WGT 295000.  FOUND OIL LINE FROM IDG FILTER TO OIL COOLER LEAKING.  REPLACED SAME.  MOTORED ENG LEAK CKS OK.  RAN ENG IDG.  OPERATION AND INDICATION NORMAL.
